# SDR ASAA2021090435857

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 20,343 hours, 6,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR LIGHT BY L2 DOOR INOP. GROUNDED - YES. REPLACED LAMP OF EXTERIOR EMERGENCY LIGHT BY L2 DOOR. OPS CHECK GOOD REF B737-900 AMM 33-51-04-960-801.
